# SDR DALA2025041502936

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 33,860 hours, 13,083 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 2061151
- Part serial: 5391
- Condition: Inoperative
- Location: Flap Sys
- Part time: 33,841 hours, 13,073 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3822 -UFC/DE- DECLARED EMERGENCY DUE TO FLAP LOCKOUT BETWEEN 25-30 UNITS ON APPROACH TO LAND. CORRECTIVE ACTION: REPLACED COCKPIT INDICATOR AND LEFT FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
